# SDR DL767953825

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T411119
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE OCCURRED TO UPPER SURFACE OF T/E WEDGE.  REPLACED WEDGE IN C/W C.M.M.57-43-41.
